# SDR GTIA040758

- Difficulty date: August 6, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 200-256 FLOOR PANEL CRACKED.  REPAIRED CABIN FLOOR PANEL.  (M) GTIA
